Pain All Over After Cipro Use
i was recently treated with cipro iv for a partial small bowel obstruction.i had mentioned to the er attending and it was in my history that i had a small ankle tendonitis in the past with cipro use.this was ignored and i was given cipro iv unknown to me.
i was very sick and unaware of the treatment.i became upset when i asked the nurse what antibiotic was being used as i had it in my hisotry not to use it.before coming home,and a few days later i noticed joint stiffness in my hands,hips,and back.i was unable to walk without much difficulty.
i mentioned this to the doctor before discharge and he just ignored my complaint.i now have pain all over in every joint and muscle.i had gone to the er and complained but they found all bloodwork to be normal and said to follow up with my primary doctor.the problem with er doctors is the look at the paperwork and lab results and not at the patient.right now i am awaiting my primary doctor's appoinment.
i took advil with no relief.i am careful not to exert any force on my joints or muscles.i have read many articles on this subject but the outcomes are unclear and offer no treatment.i am curious if this resolves in time and what is there to do about it.does a doctor offer treatment?